MAUDE Adverse Event Report: WUS TECH (VIETNAM) CO., LTD., DRIVE; POWER MOBILITY

WUS TECH (VIETNAM) CO., LTD., DRIVE; POWER MOBILITY
Model Number SFSCOUT3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Wus tech (b)(4) co., ltd.Is the manufacturer of the device which is a three-wheeled power mobility device, and (b)(4) healthcare is the initial importer of the device.The product has not been returned for evaluation.The end-user confirms that there is nothing wrong with the device, however she wants a four wheeled scooter as replacement.The three-wheeled scooter tipped over while user was checking her mail.She was riding down an incline and the device fell on top of her.She broke a rib.She confirmed that nothing is wrong with the scooter she wants a replacement since she believes she should have been given a four wheeled one in the first place.

Brand Name
DRIVE
Common Device Name
POWER MOBILITY
Manufacturer (Section D)
WUS TECH (VIETNAM) CO., LTD.,
no. 31, road 6th, vsip2
hoa phu ward
thu dau mot, binh duong 84000 0
VM  840000
Manufacturer (Section G)
WUS TECH (VIETNAM) CO., LTD.,
no. 31, road 6th, vsip2
hoa phu ward
thu dau mot, binh duong 84000 0
VM   840000
Manufacturer Contact
minh khoa ben dao
no. 31, road 6th, vsip2
hoa phu ward
thu dau mot, binh duong 84000-0
VM   840000
MDR Report Key13627778
Report Number3007963811-2021-00001
Device Sequence Number12093330
Product Code INI
UDI-Device Identifier00822383519081
UDI-Public822383519081
Combination Product (Y/N)N
Initial Reporter CountryVM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFSCOUT3
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient Weight101 KG